# SDR SWAA2023062049562

- Difficulty date: May 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 274 DEFLECTION CONTROL RIB AREA AT LT WING 2023-334227<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 274 DEFLECTION CONTROL RIB AREA AT LT WING I.A.W B737-700 SRM 51-10-02 PARAGRAPH 9.;[02] CORRECTED STEP 1 REPLACED ANGLE TRAILING EDGE LOCATED ORSS 274 DEFLECTION CONTROL RIB AREA AT LT WING I.A.W B737-700 SRM 51-10-02 PARAGRAPH 9 SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 274 DEFLECTION CONTROL RIB AREA AT LT WING I.A.W B737-700 SRM 51-10-02 PARAGRAPH 9 SEE INDIVIDUAL SIGN OFF BELOW.
